BibTeX record journals/eor/UrbanC06

download as .bib file

@article{DBLP:journals/eor/UrbanC06,
  author    = {Timothy L. Urban and
               Wen{-}Chyuan Chiang},
  title     = {An optimal piecewise-linear program for the U-line balancing problem
               with stochastic task times},
  journal   = {Eur. J. Oper. Res.},
  volume    = {168},
  number    = {3},
  pages     = {771--782},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.ejor.2004.07.027},
  doi       = {10.1016/j.ejor.2004.07.027},
  timestamp = {Fri, 21 Feb 2020 13:20:10 +0100},
  biburl    = {https://dblp.org/rec/journals/eor/UrbanC06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics